Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Severe headaches, shakes, tremors, forgetfulness. Reason?

I have been suffering for years (since I was about 15) with horrible headaches and tiredness. I have blacked out a few times (suffered a concussion because of it) but lately I just get dizzy/lightheaded. A few years ago I found a lump behind my left ear. I was worried and went to the doctor who told me it was just a fatty tumor . But that was told to me without any testing done. Recently (within the last year) my headaches have been getting severely worse and I am also developing shakes and tremors, mostly in my left arm . Also, I have been having a hard time getting words out and I forget things very easily. My doctor has recently told me that there is nothing they can do for me but I need answers. I am going crazy just worrying. Please help me I don t know what to do anymore.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pain Medicine & Palliative Care Specialist 's  Response
To confirm what ur doctor is saying get an MRI of ur neck region. Also get blood tests to rule out thiamine and vit B 12 deficiency.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor